# SDR AALA20130105011

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 66,964 hours, 34,907 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED BOTH AUTO PRESSURIZATION CONTROLS FAILED.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBERS ONE AND TWO PRESSURE CONTROLLERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
